Kumar, Ashok and Barrionuevo, D. and Ortega, N. and Shukla, A. K. and Shannigrahi, Santiranjan and J. F. Scott, Ram S. and -, Katiyar (2015) Ferroelectric capped magnetization in multiferroic PZT/LSMO tunnel junctions (vol 106, 132901, 2015). Applied Physics Letters, 106 (16). pp. 1-2. ISSN 0003-6951

PDF - Published Version
Download (378Kb) | Preview


This article was originally published online on 31 March 2015 with an incorrect author’s address. The address is correct as it appears above. All online versions were corrected on 3 April 2015 and the address was correct as it appeared in the printed version of the journal.

Item Type: Article
Subjects: Applied Physics/Condensed Matter
Depositing User: Dr. Rajpal Walke
Date Deposited: 23 Sep 2016 05:37
Last Modified: 23 Sep 2016 05:37
URI: http://npl.csircentral.net/id/eprint/1827

Actions (login required)

View Item View Item